Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

This product causes countless tiny bumps to form on my head. I took the 4 tablets a day to "cure" acne, and now I am living with the consequences. 2 months later I still have these bumps.

Share this post


Link to post
Share on other sites
This product causes countless tiny bumps to form on my head. I took the 4 tablets a day to "cure" acne, and now I am living with the consequences. 2 months later I still have these bumps.

That's unusual..I've been taking Perfect skin for about a year and so did one of my cousins..who stayed clear with these a year post accutane..genuine health's products are remarkable so many of my friends and family members take their vitamins and others....maybe there's other factors besides the pills that could've caused the tiny bumps.. :confused:

Share this post


Link to post
Share on other sites

The same thing happened to me! i went from completely clear skin to having my acne return after being dormant for a year! that was three months ago and the break outs are still going strong :confused:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×